# SDR QXEA2019010200477

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 18,103 hours, 19,239 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 4100S02002
- Part serial: AF17450
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 15,596 hours, 16,615 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AT CRUISE ALTITUDE THE CA WINSHIELD FROSTED OVER AND THE CB POPPED. REMOVED FROM SERVICE. R+R NR 1 ANTI-ICE CONTROLLER REF AMM 30-41-01-000-801/400-801. OPS CHECK GOOD. C/B REMAINS PUSHED IN. RETURNED TO SERVICE.
